# SDR GTIA2021121336176

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 23,211 hours, 10,593 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PACK #1-PERFORMED TSM 05-50-00-810-831-A AND FOUND EVIDENCE OF OIL LEAKAGE IN APU AREA IAW AMM 49-00-00 AND FOUND PACK #1 TO BE CONTAMINATED, RAN #1 AND # 2 ENGINES IAW AMM 71-00-00 NO ODOR DETECTED AT THIS TIME FROM PACK #2
